Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 65, NWS Binghamton, NY

August 19, 2011Wayne County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Aug 19, 2011, 2:52 PM EDT for Wayne County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 2:52 PM EDT (18:52 UTC)
Expired
Aug 19, 2011, 5:50 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Wayne County, PA

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 3:00 PM EDTFLASH FLOODLookout, PAWATER OVER COUNTY ROUTE 191 FOR HALF AN HOUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WGUS51 KBGM 191852
FFWBGM
PAC127-200045-
/O.NEW.KBGM.FF.W.0065.110819T1852Z-110820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
252 PM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 845 PM EDT

* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EQUINUNK
  AND RUTLEDGEDALE.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS 
IS LIKELY IN AND NEAR THESE LOCATIONS. EQUINUNK CREEK AND CALKINS 
CREEK WILL BE AFFECTED WITH RAPID RISES. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 4167 7506 4163 7525 4187 7537 4189 7527
      4186 7526 4187 7517 4185 7515 4185 7512
      4180 7508 4178 7511 4177 7506 4172 7505
      4171 7507 4169 7505

$$

TAC/EMG
1 follow-up statement
305 
WGUS71 KBGM 192150
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
550 PM EDT FRI AUG 19 2011

PAC127-192200-
/O.CAN.KBGM.FF.W.0065.000000T0000Z-110820T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE PA-
550 PM EDT FRI AUG 19 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL WAYNE
COUNTY...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4167 7506 4163 7525 4187 7537 4189 7527
      4186 7526 4187 7517 4185 7515 4185 7512
      4180 7508 4178 7511 4177 7506 4172 7505
      4171 7507 4169 7505

$$

TAC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 2:29 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 19, 2:29 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT FRI AUG 19 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING
ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE
OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY
FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY
AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THIS BOUNDARY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 215 PM... WILL NEED TO KEEP THIS BRIEF...DUE TO
ONGOING SVR WX.

CONVECTIVE COVERAGE CONTINUES TO GROW THIS AFTN...MAINLY ACROSS
THE TWIN TIERS...AS EXPECTED. AS SUPPORTING UPPER-LVL WAVE CROSSES
PA/SRN NY THROUGH LATE AFTN/EARLY EVE...SHRA/TSRA WILL REMAIN
FAIRLY NUMEROUS...WITH SOMEWHAT LESS COVERAGE IN THE FAR NRN ZONES.

WW 791 REMAINS IN EFFECT UNTIL 01Z...BASICALLY E OF THE I-81
CORRIDOR. ML CAPES 1000-1500 THIS AREA...WITH ENOUGH DRY AIR
ALOFT...AT LEAST INITIALLY...TO SUPPORT MARGINALLY SVR HAIL.
HOWEVER...AS TIME GOES ON THROUGH THE LATE AFTN HRS INTO THIS
EVE...WE FEEL THE THREAT WILL TRANSITION MORE TO +RA...AS THE
COLUMN MOISTENS DUE TO REPEAT CELL DEVELOPMENT...WITHIN A WEAK
SHEAR ENVIRONMENT...AND SMALL MBE VECTORS NOTED. A FF WATCH HAS THUS
BEEN ISSUED FOR NY'S SRN BORDER COUNTIES AND NE PA...UNTIL 03Z.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW
JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN
PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS
NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING
TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S.

SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE
MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION.
INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN
THE 60S.

SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT
THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING
REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM
1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF
MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED
J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY
STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR
VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER
STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH
EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE
TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE
COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
LONG TERM POPULATED WITH HPC GUIDANCE GIVEN THE STORMS. BEST SHOT
AT DRY WEATHER EARLY IN THE WEEK WITH A FRONT WEDNESDAY INTO THURSDAY.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
IFR CIGS AND VSBYS POSSIBLE IN TSRA AT THE SOUTHERN TERMINALS
THROUGH 22Z. AFTER THAT TIME VFR WEATHER EXPECTED UNTIL LATER
TONIGHT WHEN IFR FOG IS POSSIBLE...ESPECIALLY IN TERMINALS THAT
SEE RAIN TODAY.

OUTLOOK...

FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS
LIKELY AFTER 06Z AT ELM.

SAT... MAINLY VFR.

SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS.

TUE...IMPROVEMENT BACK TO VFR.

WED...MVFR POSSIBLE IN SHOWERS/STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ022-024-
     055>057-062.

&&

SYNOPSIS...RRM
NEAR TERM...MLJ
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Aug 19, 1:18 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
118 PM EDT FRI AUG 19 2011

NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
118 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
118 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 2:26 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT FRI AUG 19 2011

NYZ057-062-PAZ040-191930-
DELAWARE NY-SULLIVAN NY-WAYNE PA-
226 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...NORTHWESTERN
SULLIVAN AND SOUTHWESTERN DELAWARE COUNTIES...

* AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR HANCOCK...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FISHS EDDY AND HARVARD AT 240 PM EDT...
  EAST BRANCH AND HARVARD AT 245 PM EDT...
  PEABROOK AND SHINHOPPLE AT 250 PM EDT...
  CORBETT AND LOOKOUT AT 255 PM EDT...
  STALKER AND HANKINS AT 300 PM EDT...
  FREMONT AND ABRAHAMSVILLE AT 305 PM EDT...
  COOKS FALLS AND FREMONT AT 310 PM EDT...
  ROCKLAND AND NORTH BRANCH AT 315 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4164 7484 4178 7524 4192 7544 4199 7540
      4200 7536 4201 7537 4200 7539 4210 7534
      4209 7514 4203 7476 4201 7476 4195 7462

SLI
Local storm report, Aug 19, 2:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HEAVY RAIN       HANCOCK                 41.95N  75.28W
08/19/2011  M0.50 INCH       DELAWARE           NY   FIRE DEPT/RESCUE

            1 2 INCH OF RAIN FELL IN 15 MINUTES

&&

MJN
Special weather statement, Aug 19, 2:37 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
237 PM EDT FRI AUG 19 2011

PAZ047-191915-
LUZERNE PA-
237 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LUZERNE COUNTY...

* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A   STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR WHITE HAVEN...AND
MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WHITE HAVEN AT 245 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4094 7595 4112 7592 4111 7573 4110 7573
      4108 7576 4105 7576 4103 7573 4101 7573
      4093 7593

HEDEN
Special weather statement, Aug 19, 2:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
242 PM EDT FRI AUG 19 2011

NYZ055-191945-
TIOGA NY-
242 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT SOUTHERN TIOGA COUNTY...

* AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR BARTON...
  AND MOVING EAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BARTON AT 250 PM EDT...
  NICHOLS AT 340 PM EDT...
  TIOGA CENTER AND LOUNSBERRY AT 345 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4221 7653 4222 7621 4222 7608 4219 7609
      4218 7612 4200 7610 4200 7653 4215 7654

SLI
Local storm report, Aug 19, 2:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             ITALY HILL              42.60N  77.25W
08/19/2011  E0.75 INCH       YATES              NY   TRAINED SPOTTER

            .40 IN 14 MINUTES.

&&

EMG
Special weather statement, Aug 19, 2:43 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT FRI AUG 19 2011

NYZ045-056-PAZ039-191945-
BROOME NY-CHENANGO NY-SUSQUEHANNA PA-
243 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSQUEHANNA...SOUTH
CENTRAL CHENANGO AND SOUTHEASTERN BROOME COUNTIES...

* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...FREQUENT
  LIGHTNING...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  CONKLIN...AND MOVING SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BELDEN AT 250 PM EDT...
  GREAT BEND AND HALLSTEAD AT 300 PM EDT...
  NINEVEH AT 305 PM EDT...
  WINDSOR AND EAST WINDSOR AT 310 PM EDT...
  HICKORY GROVE AT 315 PM EDT...
  LANESBORO AND SUSQUEHANNA AT 335 PM EDT...
  SANFORD AT 340 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4200 7545 4200 7548 4194 7548 4187 7553
      4202 7596 4226 7582 4216 7542 4204 7542

TAC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:18 AM EDTSpecial Weather StatementBGMBradford57 min
Aug 19, 12:06 PM EDTSpecial Weather StatementBGMBradford54 min
Aug 19, 12:07 PM EDTSevere Thunderstorm WarningBGMBradford52 min
Aug 19, 12:39 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming51 min
Aug 19, 12:43 PM EDTSpecial Weather StatementBGMPike62 min
Aug 19, 1:05 PM EDTAreal Flood AdvisoryBGMBradford, Luzerne, Susquehanna, Wyoming3 hr
Aug 19, 1:10 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne50 min
Aug 19, 1:22 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming38 min
Aug 19, 1:58 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming3 hr
Aug 19, 2:07 PM EDTAreal Flood AdvisoryBGMWayne3 hr
Aug 19, 2:13 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more5 hr
Aug 19, 2:13 PM EDTFlash Flood WarningBGMLuzerne, Wyoming4 hr
Aug 19, 2:24 PM EDTAreal Flood AdvisoryBGMSusquehanna, Wayne3 hr
Aug 19, 2:30 PM EDTAreal Flood AdvisoryBGMLuzerne4 hr
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningBGMBradford42 min
Aug 19, 2:37 PM EDTSpecial Weather StatementBGMCarbon38 min
Aug 19, 2:41 PM EDTSevere Thunderstorm WarningBGMLuzerne49 min
Aug 19, 2:56 PM EDTSpecial Weather StatementBGMWayne49 min
Aug 19, 3:00 PM EDTSevere Thunderstorm WarningBGMWayne20 min
Aug 19, 3:01 PM EDTFlash Flood WarningBGMLuzerne3 hr
Aug 19, 3:09 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne3 hr
Aug 19, 3:19 PM EDTSpecial Weather StatementBGMBradford56 min
Aug 19, 3:38 PM EDTAreal Flood AdvisoryBGMBradford2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.